by Viera Scheibner
Systemic lupus erythematosus is one of the innumerable recognized side effects of a number of vaccinations. One of the best papers (if not the best on this) is by Ayvazian and Badger (1948), and it has not lost any of its punch and relevance since it was published.
They describe three cases of nurses who were literally vaccinated to death. The authors surveyed a group of 750 nurses who trained at a large municipal hospital between 1932 and 1946, and detailed the cases of three nurses who were vaccinated with a multitude of vaccines over a period of time and developed and succumbed to disseminated lupus erythematosus.
Typically, these nurses were given the following tests and vaccines in short succession:
- the Schick test;
- three days later, the Dick test;
- seven days later, typhoid-paratyphoid vaccine;
- seven days later, another typhoid-paratyphoid vaccine (a double dose);
- seven days later, the third typhoid-paratyphoid vaccine;
- and seven days later, the fourth typhoid-paratyphoid vaccine.
Every time, the recipient developed local erythema and/or fever and malaise, but it did not deter the doctor from administering yet another series of vaccines, starting only 14 days after the first lot of tests and typhoid-paratyphoid vaccines.
This time, after all these injections, one of the trainee nurses was given her first injection of scarlet fever streptococcus toxin with "no ill results".
One week later, she was given the second injection of streptococcus toxin, after which she developed joint pains and fever. She did not report these reactions to the health office.
Nine days later, she returned and received the third injection of a fourfold dose of streptococcus, after which she developed severe joint pain in the fingers and knees and a sore throat.
She was hospitalized for five days and discharged with the diagnosis "Dick-toxin reaction". Only five days later her inoculations were continued, first in lower and then in gradually increasing doses so that the series included a total of 10 instead of the usual seven injections. Epinephrine was administered with each of these injections of streptococcus toxin and toxin-antitoxin.
Two months after the last lot, the trainee nurse was re-admitted to the hospital with swelling and pain of the ankles and toes and tenderness of the joints of both hands, which had been constant since the first Dick test five months earlier. The diagnosis was "rheumatic arthritis."
She was given aspirin, but two weeks later the pain came back and she developed chills and fever, sore throat and cough. One month later, the trainee nurse was readmitted to hospital for two weeks, and during this admission a streptococcus vaccine was started in small doses, but because of her severe reaction "further vaccines were refused." The diagnosis after this admission was "rheumatoid arthritis and infectious mononucleosis".
Four months later, the trainee nurse noticed skin eruptions over her nose and both cheeks, and her saliva became foul. The skin and cheeks, upper lips and the bridge of the nose were covered with purplish red, mottled and indurated rash eruptions. Two months later, the eruptions spread over much of the body. A year later, the trainee nurse died, but not before developing severe symptoms of high fever, tachycardia, diarrhea and showing abnormal blood tests.
It was not enough that this unfortunate trainee nurse died; there were another two cases reported, almost identical to the first case. We shall never know how many of the remaining 747 trainee nurses developed less lethal, but still health-incapacitating. reactions.
If someone said that this type of "medical treatment' had been given to the inmates of the Nazi concentration camps, I would not be surprised. However, this type of "medical treatment" was and is being given with impunity to millions of babies, children, teenagers and adults in so-called free and democratic countries as well as in the Third World. Meanwhile, the health authorities refuse to accept that vaccines cause such reactions and even deaths.
Vaccination: A Safety Warning
The conclusions which follow the study of relevant medical and immunological literature dealing with vaccines and the adjuvants used in vaccines is that the absolute safety of these substances can never be guaranteed.
According to Gupta et al. (1993), the toxicity of adjuvants can be ascribed in part to the unintended stimulation of various mechanisms of the immune response. That's why the safety and adjuvancy must be balanced to get the maximum immune stimulation with minimum side effects.
My conclusion is that such balance is impossible to achieve, even if we fully understood the immune system and the full spectrum of deleterious effects of foreign antigens and other toxic substances such as vaccine and drug adjuvants and medications on the immune system of humans, and particularly on the immature immune system of babies and small children.
Injecting any foreign substance straight into the bloodstream will only cause anaphylactic (sensitization) reactions. Nature, over thousands and thousands of years, has developed effective immune responses; yet man, without respect for nature, demonstrably causes more harm than good.
Vaccination procedures are a highly politically motivated non-science, whose practitioners are only interested in injecting multitudes of vaccines without much interest or care as to their effects. Data collection on reactions to vaccines is only paid lip service, and the obvious ineffectiveness of vaccines to prevent diseases is glossed over.
The fact that natural infectious diseases have beneficial effect on the maturation and development of the immune system is ignored or deliberately suppressed.
Consequently, parents of small children and any potential recipients of vaccines and any orthodox medications should be wary of any member of the medical establishment (which is little more than a highly politicized business system) extolling the nonexistent virtues of vaccination.
You can go on to the more technically oriented manuscript which details many of the specifics of vaccine adjuvants.
This is an excellent resource that clearly documents all the OTHER material that are in the vaccines. One of the worst is thimerosol, a mercury derivative, which US health authorities finally recognized a few years may be causing problems.
Problems with mercury? Yes, indeed. Many experts believe the mercury in the hepatitis B vaccine, which was often given to children the DAY OF BIRTH, may be largely responsible for the huge increase in autism that we have experienced in the US.